# SDR 9802839957

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Part number: 6223257006
- Condition: Failed
- Location: E/E Compartment
- Part time: 36,811 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NAV SYSTEM FAILED ON DESCENT INTO MDW.  FLIGHT WAS DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 NAV RECEIVER, OPERATIONAL CHECK NORMAL.
